# SDR DALA1137091815

- Difficulty date: May 30, 2011
- Submitted: May 31, 2011
- Operation: Air carrier
- Aircraft: N839MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29712
- Aircraft time: 40,019 hours, 9,127 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND IN SEAT EMERGENCY PATH LIGHTING ON ROWS 30AB THROUGH 37AB INOPERATIVE.  MAINTENANCE FOUND CONNECTOR AT SEAT 30A DISCONNECTED AND RE-CONNECTED IT.  ALL EMERGENCY PATH LIGHTING CHECKS NORMAL.
